# SDR GAIA99022

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE IN C-CHECK, CORROSION WAS FOUND ALONG THE HORIZONTAL FLANGE, AT FS 740 BULKHEAD.  THE DAMAGED AREA TO THE BULKHEAD WAS REPAIRED AS EPR B727 SRM 53-10-1 FIG 1 DETAIL 1, AND AIA EDR B2-06357.  REPAIR DOCUMENTED ON AIA NON-ROUTINE 1710.  (M)
